Hi everyone ... I've been lurking for quite a while but just joined as a member to post and get a bit of advice.
I have PCOS - have had it for years - never treated for it - until now because of inability to lose weight. I'm on Metformin, 150 mg, 2x a day. I haven't noticed any weight loss yet - I'm on week 2 - and have all the other side effects, loss of appetite, bathroom issues etc. But I find when I eat a meal with lots of carbs and sugar (i.e. not the way I should be to lose weight) in it I feel absolutely horrible afterwards - very sluggish - sick to my stomach - flu-like. I assume this is normal given Metformin's role in adjusting blood sugar - I guess because it makes your bs fluctuate too much? But then I've read quite a bit about not doing a low-carb diet with Metformin. My doctor didn't give me any diet instructions - just that I should keep up with Weight Watchers.
So my question is .............. should I be trying to do low-carb while on Metformin? Anyone else feel VERY ill when they eat a high carb meal. For instance - I just had 1/2 a chicken salad sandwhich and a small bag of potato chips and I feel just awful.
Any advice is appreciated - sorry for the long post.